Couldn't find what you looking for?

TRY OUR SEARCH!

im going through klonopin withdrawal and since last night my throat has been closing up and i feel like i cant talk when this happens and its a very scary feeling almost thinking about going to the emergncy room. what can help to resolve this problem

Loading...

Well,

Klonopin is a medication that is used to treat panic attacks and some epileptic seizures. Now when your body is used to this medication it becomes dependent on it so you will have some troubles whit withdrawal symptoms. You may notice some issues like memory loss, numbness and tingling sensation and dizziness. However I didn’t hear that your throat can close when you are on Klonopin withdrawal. My suggestion would be to go to the hospital and see what can be done. Do you feel any headaches or tensions? Anxiety and depression are also symptoms of withdrawal from Klonopin. Do you have any sensitivity to sound or light? If you have fever you need to see a doctor.

Good luck,

Karel

Reply

Loading...